# SDR NWAA091213142

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 19,363 hours, 9,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Part time: 20,717 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING AT ROWS 11, 15, 16, 19, 20 INOP.  REPAIRED WIRE AND REPLACED EPSU 11WL.  LIGHTS CHECK GOOD.
